# SDR KBM2004F00133

- Difficulty date: November 1, 2003
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Engine: Tmeca ARRIEL1B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Strap
- Part number: 0292808740
- Condition: Worn
- Location: Exhaust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE EXHAUST STRAP BRACKET WORN.  REMOVED AND REPLACED.
